Discussions By Condition: Medical Stories

Never Ends

Posted In: Medical Stories 0 Replies
  • Posted By: Critteress
  • January 26, 2008
  • 08:11 PM

Nine years ago I was diagnosed with Hyperthyroidism - Graves Disease. :confused:
I was then put through the radioactive iodine treatment - I wish I have never done it. From that point on I have never felt the same as I did before the diagnoses. Of course not knowing that much about the disease - I was also feeling extremely depressed and was then put on meds for that as well. Nine years of being on medication that, I believe now, I should never have been put on. That was not easy but I finally got through it. Four years ago I start the road on Thyroid Eye Disease and this week was the third surgery performed to correct this issue.
While all this was going on, I was showing "other" symptoms - leg restlessness, mouth ulcers (extremely painful), "pins & needles" in my hands, occasional partial numbness in both feet, brain fog, inability to concentrate/decision making, continual loss of memory (really hard at work), low blood pressure, various/numerous digits going from pallor-purple-red including no feeling at all.
I know that all of these symptoms HAVE to be related or are atleast part of a larger pciture. No doctor seems to be able to gather this information and run with it.......I AM SO FRUSTRATED! I wish I could research into my own health even more but with the limited resources I have......well as you can see it's almost impossible.:eek:

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?